# SDR USAA2013070100027

- Difficulty date: June 3, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 33,595 hours, 22,531 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK -CRACK ON FRAME SEGMENT 1 OF EMERGENCY EXIT HATCH DOOR NR 844 BETWEEN FR40 TO FR41 & BETWEEN BEAM 1 TO BEAM 3.  REPLACED FRAME SEGMENT 1 OF EMERGENCY EXIT HATCH DOOR NR 844  IAW EO 5210Y228.
